# SDR SWAA117290

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 45,495 hours, 26,446 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 63550101
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE MANUAL RELEASE HANDLE VELCRO COVER MISSING.  REMOVED AND REPLACED SLIDE IAW MT.
